# SDR AALA201609069031

- Difficulty date: September 1, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 41,138 hours, 27,143 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Part number: D5528000301300
- Part serial: CC2096
- Condition: Delaminated
- Location: Zone 300
- Part time: 57,941 hours, 26,356 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, RT ELEVATOR HAS DELAMINATION.  REPLACED RT ELEVATOR IAW TASK CARD 26L30027001.
